Demazin PE Cold & Flu Day/Night Relief Tabs 48

Demazin PE Cold & Flu Day/Night Relief Tabs 48

$18.99

$14.99

SKU: 159735

ADD QUANTITY


Be the first to review this product

Demazin PE Cold & Flu Day/Night Tablets provide relief to symptoms of cold and flu.

Demazin Cold & Flu Day/Night Relief works round-the-clock for children 12 years to adults.

Cold symptoms will generally appear within the first day of being exposed to the virus. They are normally at their worst at around day two or three of being infected.

Flu symptoms take a little longer to appear. Usually symptoms will occur 24-72 hours after being infected and can come on abruptly. People with the flu can be infectious 24-48 hours before becoming unwell and for up to five days afterwards. 

Demazin PE Cold & Flu Day and Night relief help you to function during the day and get some rest at night. Cold & Flu Day/Night will provide temporary relief from:

-  Runny nose

-  Blocked nose and sinuses

-  Sinus pain

-  Fever

-  Headache

-  Body aches and pains

-  Watery, itchy eyes

-  Sneezing.

Caution: Keep to the recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre on (Australia:131 126; New Zealand: 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage. Phenylephrine may cause sleeplessness in some individuals if taken up to several hours before going to bed. Consult your pharmacist or doctor if you are pregnant or breastfeeding. Do not use this product: if using other products containing antihistamines or paracetamol; for more than 48 hours in children aged 12–17, except on medical advice; for more than a few days at a time in adults, except on medical advice.

Night tablets may cause drowsiness. If affected do not drive a vehicle or operate machinery. Avoid alcohol.

Consult your doctor if you have high blood pressure; heart problems; if taking antidepressants.

Dosage:

Adults and Children over 12yrs –

DAY: 2 day tablets every 4 – 6 hours, as necessary
NIGHT: 2 night tablets at bedtime, as necessary
Maximum dose: 6 DAY & 2 NIGHT tablets in 24 hours

Ingredients:

Active Ingredients: Day Tablet: Paracetamol 500 mg, Codeine phosphate 9 mg, & Phenylephrine hydrochloride 5 mg
Night Tablet: Paracetamol 500 mg, Phenylephrine hydrochloride 5 mg & Chlorpheniramine maleate 2 mg

Contains no preservatives, artificial flavours or colours, sugar, yeast, wheat, soy, gluten or lactose.

Description

Demazin PE Cold & Flu Day/Night Tablets provide relief to symptoms of cold and flu.

Demazin Cold & Flu Day/Night Relief works round-the-clock for children 12 years to adults.

Cold symptoms will generally appear within the first day of being exposed to the virus. They are normally at their worst at around day two or three of being infected.

Flu symptoms take a little longer to appear. Usually symptoms will occur 24-72 hours after being infected and can come on abruptly. People with the flu can be infectious 24-48 hours before becoming unwell and for up to five days afterwards. 

Demazin PE Cold & Flu Day and Night relief help you to function during the day and get some rest at night. Cold & Flu Day/Night will provide temporary relief from:

-  Runny nose

-  Blocked nose and sinuses

-  Sinus pain

-  Fever

-  Headache

-  Body aches and pains

-  Watery, itchy eyes

-  Sneezing.

Caution: Keep to the recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre on (Australia:131 126; New Zealand: 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage. Phenylephrine may cause sleeplessness in some individuals if taken up to several hours before going to bed. Consult your pharmacist or doctor if you are pregnant or breastfeeding. Do not use this product: if using other products containing antihistamines or paracetamol; for more than 48 hours in children aged 12–17, except on medical advice; for more than a few days at a time in adults, except on medical advice.

Night tablets may cause drowsiness. If affected do not drive a vehicle or operate machinery. Avoid alcohol.

Consult your doctor if you have high blood pressure; heart problems; if taking antidepressants.

Dosage:

Adults and Children over 12yrs –

DAY: 2 day tablets every 4 – 6 hours, as necessary
NIGHT: 2 night tablets at bedtime, as necessary
Maximum dose: 6 DAY & 2 NIGHT tablets in 24 hours

Ingredients:

Active Ingredients: Day Tablet: Paracetamol 500 mg, Codeine phosphate 9 mg, & Phenylephrine hydrochloride 5 mg
Night Tablet: Paracetamol 500 mg, Phenylephrine hydrochloride 5 mg & Chlorpheniramine maleate 2 mg

Contains no preservatives, artificial flavours or colours, sugar, yeast, wheat, soy, gluten or lactose.

Reviews

Please enter a valid email address. For example johndoe@domain.com.
This is a required field.